# SDR SWAA2024041862389

- Difficulty date: March 13, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Peeling
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231ZF HAS LOST ONE LAYER OF COMPOSITE MATERIAL ALONG FLOOR PANEL.<[01] REPLACED FLOOR PANEL 231ZF. REF. B737-700 AMM 53-21-00-400-801. INSTALLATION WILL BE ACCOMPLISHED ON FAULT #TTG8Q00RQFZ0;[02] VERIFIED REPLACEMENT AND TTG8Q00RQFZ0 FOR CLOSING.
